# SDR IPXA2015121696763

- Difficulty date: December 16, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,719 hours, 14,053 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851DK
- Part serial: 215381
- Condition: Inoperative
- Location: F/O
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DIVERSION, ON APPROACH DEN ICING CONDITIONS BOTH AIRSPEED AMBER FLT DIRECTOR INOPERATIVE AUTO THROTTLES INOP AUTOPILOT INOP ELEV FEEL MANUAL FLAP LIMIT OVERRIDE MANUAL LEVEL 2 WINDSHEAR DETECT FAIL FOUND F/O PITOT TUBE DEFORMED PARTIALLY BLOCKED.  R & R F/O PITOT TUBE IAW MM 34-11-01. PERFORMED LEAK TEST IAW MM34-11-00. OPS & LK CKS GOOD, PURGED PITOT STATIC SYS IAW MM 34-11-00. PERFORMED FUNCTIONAL CHECK OF PITOT STATIC SYS IAW MM34-11-00.  ALL TESTS PASSED WORK.
